# SDR DHL2001717007

- Difficulty date: May 8, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WILL NOT TRACK A VOR OR LOCALIZER. DEFERRED PER DHL MEL 22-1-7. PLACARD INSTALLED. REPLACED NR 1 NAV AND TESTED PER MM 2200 OP NORMAL TRACK AND CAPTURE.
